# SDR ASOA2012071801930

- Difficulty date: July 14, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,170 hours, 26,783 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Part time: 986,544 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR WOULD NOT OPEN FROM OUTSIDE.  LUBRICATED PASSENGER DOOR IAW AMM 12-20-52.  OPS CHECKED DOOR IAW AMM 52-11-00.  ACFT OK FOR SERVICE.
